# SDR IPXA3679543

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18195817
- Condition: Failed
- Location: Nr 8 Flap
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYM EICAS MESSAGE EMERGENCY DECLARED.  R & R NR 8 FLAP POSITION TRANSMITTER IAW AMM 27-51-45-022-160.
